# SDR COEA2012060604917

- Difficulty date: June 6, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: S55371100234
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  VERTICAL STAB FWD SPAR WEB HAS CORROSION ON THE 2ND AND 3RD STIFFENERS FROM THE TOP (LENGTH .5", WIDTH 6", DEPTH .53").  REMOVED AND REPLACED STIFFENER WITH OEM PART PER ATR42 SRM.
